# SDR UIEA2019072904884

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,874 hours, 19,475 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L PACK TEMP EICAS AT CRUISE, COMPLIED WITH QRH. ( PERFORMED T/S PER FIM 21-51-FT 844, COULD NOT DUPLICATE ITEM. NO FAULTS AT THIS TIME, SYSTEM FUNCTIONS NORMALLY. )
